# SDR DXTA2014033005708

- Difficulty date: March 30, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 3,226 hours, 2,278 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 258UM791A
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG FAILED TO FULLY RETRACT AFTER TAKEOFF.  TOWER REPORTED GEAR APPROXIMATELY 45 DEGREES RETRACTED.  RED GEAR UNSAFE LIGHT ILLUMINATED.  LOWERED GEAR HANDLE IAW QRH, ALL GEAR DOWN & LOCKED.  REPLACED LINK, LEVER & ROLLER ON LT SIDE STAY ASSEMBLY.  PERFORMED ADJUSTMENTS ON SIDE STAY, IAW MM 32-10-25.  PERFORMED FUNCTIONAL CHECK OF EXTENSION & RETRACTION OF THE MLG.  ALL CHECKED GOOD IAW MM 32-30-01.
